Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Done liver function test. Taking Vinicor and Olmax. Causing increased levels?

I recently got the following test done. I am a non vegetarian - 82 Kg and drink Max 100 ml ( 2 Units ) units of alcohol in a week. I take Vinicor D 50 and Olmax 20 for Blood Pressure and Desval ER 750 for Neurocystocercosis. Is any medicine increasing these levels. What are the indicators for Liver. CHOLESTRAL148 / TRIG 100 / HDL 37 / LDL 91 / VLDL 20 UREA 23.54 / CREATININE SERUM 0.90 SGOT 43 / SGPT 80 / ALK PHOSPHATE 55 / BILI TOT 0.71 / BILI DIRECT 0.10 / BILI INDIRECT 0.61 / PROTEIN 4.10 / A:G RATIO 1.46
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Welcome to HCM
your reports are quite acceptable level ,
continue your medicine ,
limit your alcohol intake , as alcohol can damage liver and its function ,
liver function mainly assess by LFT ,
if there are any elevation of liver enzymes you need to consult your family physician and get evaluated further.
Take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor